# SDR QXEA2025102000323

- Difficulty date: October 18, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 22,157 hours, 15,002 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2090. POTENTIAL SMOKING LT OTBD MAIN WHEEL. LIGHT WISPS OF SMOKE SEEN. SMELLS LIKE SMOKE. REMOVED FROM SERVICE. PERFROMED GVI OF ALL BRAKES NO DEFECTS OR SMOKE NOTED.  RETURNED TO SERVICE. NO PARTS REPLACED.
